# SDR AALA980854

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328AA
- Make and model: Boeing 767223
- Aircraft serial: 22328
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS AT SEAT ROW 32H INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT WIRE AT SEAT ROW 32H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
